Mehmet Pakdemirli, Yigit Aksoy. Group Classification for the Path Equation Describing Minimum Drag Word and Symmetry Reductions[J]. Applied Mathematics and Mechanics, 2010, 31(7): 868-873. doi: 10.3879/j.issn.1000-0887.2010.07.012
Citation: Mehmet Pakdemirli, Yigit Aksoy. Group Classification for the Path Equation Describing Minimum Drag Word and Symmetry Reductions[J]. Applied Mathematics and Mechanics, 2010, 31(7): 868-873. doi: 10.3879/j.issn.1000-0887.2010.07.012

Group Classification for the Path Equation Describing Minimum Drag Word and Symmetry Reductions

doi: 10.3879/j.issn.1000-0887.2010.07.012
  • Received Date: 1900-01-01
  • Rev Recd Date: 2010-04-21
  • Publish Date: 2010-07-15
  • Path equation describing minmium drag work first proposed by Pakdemirli [Pakdem irliM. Proceedings of the Institution of Mechanical Engineers, Part C: Journal of Mechanical Engineering Science, 2009, 223(5): 1113-1116] was reconsidered. Lie Group theory was applied to the general equation. Group classification with respect to altitude dependent arbitrary function was presented. Using the symmetries, group-invariant solutions were determined and reduction of order by canonical coordinates was performed.
  • loading
  • [1]
    Pakdemirli M. The drag work minimization path for a flying object with altitude-dependent drag parameters[J].Proceedings of the Institution of Mechanical Engineers, Part C: Journal of Mechanical Engineering Science, 2009, 223(5): 1113-1116. doi: 10.1243/09544062JMES1346
    [2]
    Abbasbandy S, Pakdemirli M. Shivanian E. Optimum path of a flying object with exponentially decaying density medium[J]. Zeitschrift für Naturforschung A, 2009, 64(a): 431-438.
    [3]
    Bluman G W, Kumei S. Symmetries and Differential Equations[M]. New York: Springer-Verlag, 1989.
    [4]
    Stephani H. Differential Equations: Their Solution Using Symmetries[M]. New York: Cambridge University Press, 1989.
    [5]
    Ibragimov N H. CRC Handbook of Lie Group Analysis of Differential Equations[M]. Vol 1. Boca Raton: CRC Press, 1994.
    [6]
    Mahomed F M. Symmetry group classification of ordinary differential equations: survey of some results[J]. Mathematical Methods in the Applied Sciences, 2007, 30(16): 1995-2012. doi: 10.1002/mma.934
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1431) PDF downloads(798) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return